Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 56, NWS Melbourne, FL

November 4, 20106 counties in Florida

NWS Melbourne, FL issued this red flag warning at Nov 4, 2010, 2:42 PM EDT for 6 counties in Florida. It took effect at Nov 5, 2010, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2010, 2:42 PM EDT (18:42 UTC)
In effect from
Nov 5, 2010, 12:00 PM EDT
Expired
Nov 5, 2010, 6:00 PM EDT
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WWUS82 KMLB 041842
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
242 PM EDT THU NOV 4 2010

...MUCH COOLER AND DRIER CONDITIONS BEHIND STRONG COLD FRONT...

FLZ041-044>047-053-141-144-147-050900-
/O.UPG.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/
/O.NEW.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/
/O.NEW.KMLB.FW.A.0047.101106T1600Z-101106T2200Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
242 PM EDT THU NOV 4 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EDT FRIDAY...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EDT FRIDAY. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT SATURDAY AFTERNOON. 

A STRONG COLD FRONT WILL PUSH THROUGH THE FLORIDA PENINSULA
OVERNIGHT. DRY AIR ADVECTION BEHIND THE FRONT IS EXPECTED TO
BRING THE DRIEST CONDITIONS OF THE SEASON SO FAR INTO THE REGION
BY FRIDAY AFTERNOON. IN ADDITION...A STRONG PRESSURE GRADIENT WILL
KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND BREEZY
CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ054-058-050900-
/O.NEW.KMLB.FW.A.0047.101106T1600Z-101106T2200Z/
/O.CON.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/
INDIAN RIVER-OKEECHOBEE-
242 PM EDT THU NOV 4 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. 

A STRONG COLD FRONT WILL PUSH THROUGH THE FLORIDA PENINSULA
OVERNIGHT. DRY AIR ADVECTION BEHIND THE FRONT IS EXPECTED TO
BRING THE DRIEST CONDITIONS OF THE SEASON SO FAR INTO THE REGION
BY FRIDAY AFTERNOON. IN ADDITION...A STRONG PRESSURE GRADIENT WILL
KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND BREEZY
CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ059-064-050900-
/O.CON.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/
ST. LUCIE-MARTIN-
242 PM EDT THU NOV 4 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. 

A STRONG COLD FRONT WILL PUSH THROUGH THE FLORIDA PENINSULA
OVERNIGHT. DRY AIR ADVECTION BEHIND THE FRONT IS EXPECTED TO
BRING THE DRIEST CONDITIONS OF THE SEASON SO FAR INTO THE REGION
BY FRIDAY AFTERNOON. IN ADDITION...A STRONG PRESSURE GRADIENT WILL
KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND BREEZY
CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

KELLY
3 follow-up statements
760 
WWUS82 KMLB 050800
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EDT FRI NOV 5 2010

...MUCH COOLER AND DRIER CONDITIONS BEHIND STRONG COLD FRONT...

FLZ054-052200-
/O.UPG.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/
/O.EXA.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/
/O.EXT.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/
INDIAN RIVER-
400 AM EDT FRI NOV 5 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING.

DRY AIR ADVECTION BEHIND THE STRONG COLD FRONT WHICH PASSED
THROUGH EARLIER THIS MORNING WILL BRING THE DRIEST CONDITIONS OF
THE SEASON SO FAR INTO THE REGION THIS AFTERNOON. A TIGHT PRESSURE
GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND
BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ041-044>047-053-141-144-147-052200-
/O.EXT.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/
/O.CON.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
400 AM EDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

DRY AIR ADVECTION BEHIND THE STRONG COLD FRONT WHICH PASSED
THROUGH EARLIER THIS MORNING WILL BRING THE DRIEST CONDITIONS OF
THE SEASON SO FAR INTO THE REGION THIS AFTERNOON. A TIGHT PRESSURE
GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND
BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ058-052200-
/O.EXT.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/
/O.CON.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/
OKEECHOBEE-
400 AM EDT FRI NOV 5 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON EDT TODAY
THROUGH THIS AFTERNOON...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

DRY AIR ADVECTION BEHIND THE STRONG COLD FRONT WHICH PASSED
THROUGH EARLIER THIS MORNING WILL BRING THE DRIEST CONDITIONS OF
THE SEASON SO FAR INTO THE REGION THIS AFTERNOON. A TIGHT PRESSURE
GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND
BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ059-064-052200-
/O.CON.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/
ST. LUCIE-MARTIN-
400 AM EDT FRI NOV 5 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON EDT TODAY
THROUGH THIS AFTERNOON...

DRY AIR ADVECTION BEHIND THE STRONG COLD FRONT WHICH PASSED
THROUGH EARLIER THIS MORNING WILL BRING THE DRIEST CONDITIONS OF
THE SEASON SO FAR INTO THE REGION THIS AFTERNOON. A TIGHT PRESSURE
GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND
BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$
840 
WWUS82 KMLB 051255
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
855 AM EDT FRI NOV 5 2010

...MUCH COOLER AND DRIER CONDITIONS BEHIND STRONG COLD FRONT...

FLZ064-051400-
/O.CAN.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/
MARTIN-
855 AM EDT FRI NOV 5 2010

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FIRE
WEATHER WATCH. 



$$

FLZ058-052200-
/O.UPG.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/
/O.EXA.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/
/O.CON.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/
OKEECHOBEE-
855 AM EDT FRI NOV 5 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE
WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM
NOON TODAY TO 6 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS
IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ059-052200-
/O.UPG.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/
/O.EXA.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/
ST. LUCIE-
855 AM EDT FRI NOV 5 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE
WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM
NOON TODAY TO 6 PM EDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ041-044>047-053-054-141-144-147-052200-
/O.CON.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/
/O.CON.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
855 AM EDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$
636 
WWUS82 KMLB 051916
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
316 PM EDT FRI NOV 5 2010

...LOW HUMIDITY WITH GUSTY NORTHWEST WINDS AGAIN SATURDAY...

FLZ041-044>047-053-054-058-141-144-147-060900-
/O.UPG.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/
/O.NEW.KMLB.FW.W.0057.101106T1600Z-101106T2300Z/
/O.CON.KMLB.FW.W.0056.000000T0000Z-101105T2200Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
316 PM EDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE
WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM
NOON TO 7 PM EDT SATURDAY. 

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ059-060900-
/O.NEW.KMLB.FW.W.0057.101106T1600Z-101106T2300Z/
/O.CON.KMLB.FW.W.0056.000000T0000Z-101105T2200Z/
ST. LUCIE-
316 PM EDT FRI NOV 5 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ064-060900-
/O.NEW.KMLB.FW.W.0057.101106T1600Z-101106T2300Z/
MARTIN-
316 PM EDT FRI NOV 5 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 10:55 AM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Nov 4, 10:55 AM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1055 AM EDT THU NOV 4 2010

.DISCUSSION...
SFC OBS SHOW COLD FRONT PRESSING SE ACROSS THE EASTERN FL
PANHANDLE EXTENDING WSW INTO THE NORTHERN GULF OF MEXICO. COLD POOL
ALOFT ASSOCD WITH WEAKENING UPPER LOW IS PRODUCING CONVECTION
BEHIND THE FRONT ALG THE PANHANDLE GULF COAST. LARGE AREA OF UPPER
DIV ACROSS THE AREA WILL CONTINUE TO PRODUCE WIDESPREAD MID AND
UPPER CLOUDS AND LIMIT HEATING. AFTER A BREAK IN THE RAIN ACROSS
NORTHERN SECTIONS EARLIER...EXPECT SHOWERS AND EMBEDDED STORMS TO
FILL BACK IN AS FRONT APPROACHES. SO WILL NOT MAKE ANY CHANGES TO
CURRENT 80 PERCENT POPS. THREAT FOR SEVERE STORMS REMAINS VERY LOW
AS PRIMARY SFC LOW DEVELOPS ALG THE CAROLINA COAST LOW LEVEL FLOW
VEERS TO THE SW LIMITING CONVERGENCE. BUT DEEP LAYER SHEAR REMAINS
IMPRESSIVE AND IF STORMS CAN GET TALL ENOUGH WE COULD SEE SOME
GUSTY DOWNBURST WINDS UP TO 50 MPH...BUT THIS LOOKS ISOLATED.

&&

.AVIATION...
IFR CIGS SHOULD CONTINUE TO LIFT AND REVEAL MOSTLY VFR CIGS. AN
ISOLD STRONGER TS PSBL WITH G30KT+ HOWEVER CVRG NOT EXPECTED TO
BE THAT HIGH AND ODDS OF ONE DIRECTLY IMPACTING TAF SITES FAIRLY
LOW. STRONG/GUSTY (APPROACHING 20G30KT) NW-NNW WINDS EXPECTED ON
FRIDAY.

&&

.MARINE...
HAVE REPLACED SMALL CRAFT ADVISORY OVER THE NEAR SHORE WATERS WITH
A CAUTION STATEMENT FOR 15-20 KNOTS THE REST OF TODAY INTO
TONIGHT. THEN EXPAND ADVISORY TO ALL WATERS LATE TONIGHT ONWARD
FOR STRONG/GUSTY NW WINDS BEHIND FRONT.

&&

.FIRE WEATHER...
NO LOW RH CONCERNS TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  82  53  67  42 /  80  40  10   0
MCO  81  54  68  43 /  80  40  10   0
MLB  82  56  69  42 /  80  50  10   0
VRB  82  60  71  45 /  80  50  10   0
LEE  82  52  67  41 /  80  30  10   0
SFB  82  54  70  42 /  80  40  10   0
ORL  81  55  69  45 /  80  40  10   0
FPR  82  60  70  44 /  80  50  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR COASTAL VOLUSIA-INDIAN
     RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-
     OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
     SOUTHERN LAKE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

KELLY
Hazardous weather outlook, Nov 4, 11:46 AM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1146 AM EDT THU NOV 4 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-042200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1146 AM EDT THU NOV 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
SHOWERS AND ISOLATED STORMS ARE EXPECTED TO REDEVELOP THIS
AFTERNOON AHEAD OF A COLD FRONT...WHICH WILL MOVE THROUGH CENTRAL
FLORIDA TONIGHT. DESPITE MINIMAL SUNSHINE AND LIMITED SURFACE
INSTABILITY TODAY...AN APPROACHING MID LEVEL TROUGH AND STRONG JET
STREAM WINDS ALOFT WILL COMBINE TO PRODUCE A SMALL THREAT FOR
STRONG STORMS. WIND GUSTS UP TO 50 MPH WILL BE THE PRIMARY THREAT.
STORMS TODAY WILL ALSO PRODUCE OCCASIONAL LIGHTNING STRIKES AND
VERY HEAVY DOWNPOURS. HEAD INDOORS IF SKIES LOOK THREATENING. ANY
STORMS THAT FORM WILL MOVE RAPIDLY NORTHEAST AT AROUND 40 MPH.

...RIP CURRENT IMPACT...
IN ADDITION TO THE WIDESPREAD SHOWERS AND STORMS EXPECTED TO
DAMPEN BEACH WEATHER...OCEANIC CONDITIONS WILL PRODUCE A MODERATE
THREAT FOR RIP CURRENTS AT AREA BEACHES TODAY.

...MARINE THUNDERSTORM GUST IMPACT...
FAST MOVING SHOWERS AND STORMS MAY PRODUCE WIND GUSTS OF AT LEAST
35 KNOTS OVER INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEAR
SHORE ATLANTIC WATERS. BOATERS WHO DECIDE TO VENTURE OUT TODAY SHOULD
BE ON THE LOOKOUT FOR SHOWERS AND STORMS APPROACHING RAPIDLY FROM
THE SOUTHWEST AND MOVE TO SAFE HARBOR IN ADVANCE OF ANY STRONGER
STORMS THAT FORM.

...WIND AND SEA IMPACT...
INCREASING SOUTH TO SOUTHWEST WINDS OF AROUND 20 KNOTS WILL PRODUCE
HAZARDOUS BOATING CONDITIONS OVER THE ATLANTIC TODAY AND TONIGHT.
SEAS WILL BEGIN TO BUILD FURTHER TONIGHT AS WINDS SHIFT TO NORTHWEST
BEHIND A STRONG COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
BOATING CONDITIONS WILL REMAIN QUITE HAZARDOUS...ESPECIALLY IN THE
GULF STREAM...THROUGH THIS WEEKEND AND INTO EARLY NEXT WEEK AS
NORTHWEST WINDS GRADUALLY SHIFT TO THE NORTH AND NORTHEAST WHILE
REMAINING STRONG AND GUSTY.

MUCH COLDER AND DRIER AIR WILL SPREAD SOUTHWARD INTO EAST CENTRAL
FLORIDA BEGINNING EARLY FRIDAY MORNING. BY SATURDAY MORNING...THE
COLDEST AIR OF THE SEASON THUS FAR WILL BE IN PLACE...WITH LOW
TEMPERATURES IN THE 40S EXPECTED ACROSS MOST OF EAST CENTRAL
FLORIDA. WIND CHILL INDEX READING MAY FALL INTO THE 30S. THE
COMBINATION OF MUCH DRIER AIR AND BRISK NORTHWEST TO NORTH WINDS
WILL ALSO INCREASE THE FIRE DANGER FRIDAY AND SATURDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY/CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 8:10 PM EDTSpecial Weather StatementMLBLake50 min
Nov 4, 4:20 AM EDTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr
Nov 4, 10:29 AM EDTSmall Craft AdvisoryMLB4 days
Nov 4, 2:42 PM EDTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia25 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.